MathSciNet Relay Station
MathSciNet bibliographic data
MR549702 55P99 (20F06 55U99)
Baumslag, G.; Dyer, E.; Heller, A. The topology of discrete groups. J. Pure Appl. Algebra 16 (1980), no. 1, 1–47.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement